Blachère, Sébastien
Harmonic functions on annuli of graphs
Annales mathématiques Blaise Pascal, Tome 8 (2001) no. 2 , p. 47-59
Zbl 01805811 | MR 1888815
URL stable : http://www.numdam.org/item?id=AMBP_2001__8_2_47_0

Bibliographie

[1] T. Coulhon and L. Saloff-Coste, Isopérimétrie pour les groupes et les variétés, Rev. Mat. Iberoamericana 9 (1993), no. 2, 293-314. MR 1232845 | Zbl 0782.53066

[2] T. Delmotte, Inégalité de Harnack elliptique sur les graphes, Colloquium Mathematicum 80 (1997), no. 1, 19-37. MR 1425544 | Zbl 0871.31008

[3] T. Delmotte, Parabolic Harnack inequality and estimates of Markov chains on graphs, Rev. Mat. Iberoamericana 15 (1999), no. 1, 181-232. MR 1681641 | Zbl 0922.60060

[4] P. Diaconis and L. Saloff-Coste, Comparison theorems for reversible Markov chains, Ann. Appl. Probab. 3 (1993), no. 3, 696-730. MR 1233621 | Zbl 0799.60058

[5] P. Hajłasz and P. Koskela, Sobolev met Poincaré, Mem. Amer. Math. Soc. 145 (2000), no. 688, x+101. MR 1683160 | Zbl 0954.46022

[6] J. Moser, On Harnack's theorem for elliptic differential equations, Comm. Pure and Applied Math. 14 (1961), 577-591. MR 159138 | Zbl 0111.09302

[7] L. Saloff-Coste, Isoperimetric inequalities and decay of iterated kernels for almost-transitive Markov chains, Combin. Probab. Comput. 4 (1995), 419-442. MR 1377559 | Zbl 0842.60070